# SDR AALA202401035236

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,023 hours, 33,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 010054
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 277 hours, 140 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EPSU EMER L UNIT FAULT WHILE TROUBLESHOOTING CABIN EMER LIGHTS OUT. REMOVED AND REPLACED EMER L EPSU.
